American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A18) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ian Inglis. Multipliers on compact groups . Proc. Amer. Math. Soc. 70 (1978) 151-155. MR 0477606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Walter Trebels. Some necessary conditions for radial Fourier multipliers . Proc. Amer. Math. Soc. 58 (1976) 97-103. MR 0412716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] W. R. Madych. Iterated Littlewood-Paley functions and a multiplier theorem . Proc. Amer. Math. Soc. 45 (1974) 325-331. MR 0355475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. T. Sledd. Some inequalities related to the Hausdorff-Young theorem . Proc. Amer. Math. Soc. 42 (1974) 535-540. MR 0344780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Charles Fefferman and Harold S. Shapiro. A planar face on the unit sphere of the multiplier space $M\sb{p}$, $1. Proc. Amer. Math. Soc. 36 (1972) 435-439. MR 0308669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia